HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The asymmetry on singularities of tangent surfaces in contact-cone Legendre-null duality

Files in This Item:
pre972.pdf538.36 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84119

Title: The asymmetry on singularities of tangent surfaces in contact-cone Legendre-null duality
Authors: Ishikawa, G. Browse this author
Machida, Y. Browse this author
Takahashi, M. Browse this author
Issue Date: 12-Jan-2011
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 972
Start Page: 1
End Page: 23
Abstract: We give the generic classification on singularities of tangent surfaces to Lengendre curves and to null curves by using the contact-cone duality between the contact 3-sphere and the Lagrange-Grassmannian with cone structure of a symplectic 4-space. As a consequence, we observe that the symmetry on the lists of such singularities is breaking for the contact-cone duality, compared with the ordinary projective duality.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69779
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University